# SDR SWAA2017010911036

- Difficulty date: January 7, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 66,922 hours, 53,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Broken
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EXIT SIGN LENS AT LOWER PORTION BROKEN.  R&R LENS PER SIP.
